About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 362985, 10 pages
http://dx.doi.org/10.1155/2014/362985
Research Article

The Existence and Uniqueness Result for a Relativistic Nonlinear Schrödinger Equation

Department of Mathematics, South China University of Technology, Guangzhou, Guangdong 510640, China

Received 3 August 2013; Revised 15 December 2013; Accepted 17 December 2013; Published 16 January 2014

Academic Editor: Bernhard Ruf

Copyright © 2014 Yongkuan Cheng and Jun Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. G. Litvak and A. M. Sergeev, “One dimensional collapse of plasma waves,” JETP Letters, vol. 27, pp. 517–520, 1978.
  2. R. W. Hasse, “A general method for the solution of nonlinear soliton and kink Schrödinger equations,” Zeitschrift für Physik B, vol. 37, no. 1, pp. 83–87, 1980. View at Publisher · View at Google Scholar · View at Scopus
  3. A. M. Kosevich, B. A. Ivanov, and A. S. Kovalev, “Magnetic solitons,” Physics Report, vol. 194, no. 3-4, pp. 117–238, 1990. View at Publisher · View at Google Scholar · View at Scopus
  4. G. R. W. Quispel and H. W. Capel, “Equation of motion for the Heisenberg spin chain,” Physica A, vol. 110, no. 1-2, pp. 41–80, 1982. View at Publisher · View at Google Scholar · View at Scopus
  5. B. Hartmann and W. Zakzewski, “Electrons on hexagonal lattices and applications to nanotubes,” Physical Review, vol. 68, pp. 1–9, 2003.
  6. S. Kurihara, “Large-amplitude quasi-solitons in superfluid films,” Journal of the Physical Society of Japan, vol. 50, no. 10, pp. 3262–3267, 1981. View at Publisher · View at Google Scholar · View at Scopus
  7. M. Poppenberg, K. Schmitt, and Z. Q. Wang, “On the existence of soliton solutions to quasilinear Schrödinger equations,” Calculus of Variations and Partial Differential Equations, vol. 14, no. 3, pp. 329–344, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. J. Q. Liu, Y. Q. Wang, and Z. Q. Wang, “Soliton solutions for quasilinear Schrödinger equations, II,” Journal of Differential Equations, vol. 187, no. 2, pp. 473–493, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. M. Colin and L. Jeanjean, “Solutions for a quasilinear Schrödinger equation: a dual approach,” Nonlinear Analysis, Theory, Methods & Applications, vol. 56, no. 2, pp. 213–226, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. H. Berestycki and P.-L. Lions, “Nonlinear scalar field equations, I existence of a ground state,” Archive for Rational Mechanics and Analysis, vol. 82, no. 4, pp. 313–345, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. S. Adachi and T. Watanabe, “Uniqueness of the ground state solutions of quasilinear Schrödinger equations,” Nonlinear Analysis, Theory, Methods & Applications, vol. 75, no. 2, pp. 819–833, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. E. W. Laedke, K. H. Spatschek, and L. Stenflo, “Evolution theorem for a class of perturbed envelope soliton solutions,” Journal of Mathematical Physics, vol. 24, no. 12, pp. 2764–2769, 1982. View at Scopus
  13. A. De Bouard, N. Hayashi, and J. Saut, “Global existence of small solutions to a relativistic nonlinear Schrödinger equation,” Communications in Mathematical Physics, vol. 189, no. 1, pp. 73–105, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. Y. Shen and Y. Wang, “Soliton solutions for generalized quasilinear Schrödinger equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 80, pp. 194–201, 2013. View at Publisher · View at Google Scholar
  15. S. Yaotian and G. Xinkang, “The positive solution of degenerate variational problems and degenerate elliptic equations,” Chinese Journal of Contemporary Mathematics, vol. 14, no. 2, 1993.
  16. L. Jeanjean, “On the existence of bounded Palais-Smale sequences and application to a Landesman-Lazer-type problem,” Proceedings of the Royal Society of Edinburgh A, vol. 129, no. 4, pp. 787–809, 1999. View at Publisher · View at Google Scholar · View at Scopus
  17. P. L. Lions, “The concentration compactness principle in the calculus of variations. The locally compact case. Part I,” AnnaLes de L'Institut Henri Poincaré, vol. 1, no. 1, pp. 109–145, 1984.
  18. P. L. Lions, “The concentration compactness principle in the calculus of variations. The locally compact case. Part II,” AnnaLes de L'Institut Henri Poincaré, vol. 1, no. 4, pp. 223–283, 1984.
  19. J. Serrin and M. Tang, “Uniqueness of ground states for quasilinear elliptic equations,” Indiana University Mathematics Journal, vol. 49, no. 3, pp. 897–923, 2000. View at Zentralblatt MATH · View at Scopus
  20. B. Gidas, N. Wei-Ming, and L. Nirenberg, “Symmetry and related properties via the maximum principle,” Communications in Mathematical Physics, vol. 68, no. 3, pp. 209–243, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus